# SDR DALA2022092906399

- Difficulty date: September 28, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 104,880 hours, 15,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 193 E-PATH LIGHTS INOP @ 31AB TO 41AB. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY PACK AND CHARGER ASSY IAW B767 AMM 33-51. (9118484)
